淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2806200513431500
中文論文名稱 Gamidov型積分不等式的上界的研究
英文論文名稱 On bounds of Gamidov type integral inequality
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 93
學期 2
出版年 94
研究生中文姓名 王科閔
研究生英文姓名 Ker-Min Wang
學號 692150161
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2005-06-03
論文頁數 40頁
口試委員 指導教授-楊國勝
委員-胡德軍
委員-王忠信
中文關鍵字 Gamidov型積分不等式 
英文關鍵字 Gamidov type integral inequality 
學科別分類 學科別自然科學數學
中文摘要 Pachpatte在參考文獻[11]中所給的定理1與定理2的證明是較困難的,而且使用到參考文獻[7]的定理1.1.2。這篇論文主要的目的是給一個簡單而且直接的證明,而不使用[7]的定理1.1.2。此外,在[11]的定理2中,(b2)和(b3)部分的證明被省略,我們將在這論文中給出證明。

英文摘要 The proofs of Theorem 1 and Theorem 2 given by Pachpatte in [11] is hard and has used Theorem 1.2.1 in [7] . The main purpose of this note is to give a simple and straightforward proof without using Theorem 1.2.1 in [7] . Also the proofs of parts of (b2) and (b3) in Theorem 2 is skipped in [11] , we shall supply the proofs in this note .
論文目次 目錄 頁次

1.引言……………………………………………………………..p1
定理1……………………….…………………………..p1
定理2…………………….……………………………..p4
2.定理1的証明…………………..…….………………………..p6
附註1……………….…………….……….…………..p13
3.定理2的証明………………….… ………….……………..p13
附註2……………….…………………..……………..p20
參考書籍……….…………...………………………………….p20

Index Page

1.Introduction………………………………………………..p22
Theorem 1………………………………………..p22
Theorem 2………………………………………..p24
2.Proof of Theorem 1………..……………………………..p26
Remark 1…………………………….…………..p33
3. Proof of Theorem 2……………………….……………..p33
Remark 2…………………………..……………..p39
References……….………………………………………….p39
參考文獻 References
1. S.Asirov and Ja.D.Mamedov , Investigation of solutions of nonlinear Volterra-Fredholm operator equations , Dokl.Akad.Nauk SSSR 229(1976) , 982-986 .
2. D. Bainov and P.Simeonov , Integral Inequalities and Applications , Kluwer Academic Publishers , Dordrecht , 1992 .
3. S.S.Dragomir , Some Gronwall type inequalities and Applications , Nova Science Publishers , Inc. New York , 2003 .
4. Sh.G..Gamidov , Integral inequalities for boundary value problems for differential equations , Diff.Eq. 5(3) (1969) , 463-472 (English Translation from Russian) .
5. R.K.Miller , J.A.Nohel and J.S.W.Wong , A stability theorem for nonlinear mixed integreal equations , J.Math.Appl. 25(1969) , 446-449 .
6. B.G..Pachpatte , Inequalities for Differential and Integral Equations , Academic Press , New York , 1998 .
7. B.G..Pachpatte , Inequalities for Finite Difference Equations , Marcel Dekker , Inc. , New York , 2002 .
8. B.G..Pachpatte , A note on certain integral inequality , Tamkang J. Math. 33 (2002) , 353-358 .
9. B.G..Pachpatte , On an inequality applicable to general Volterra-Fredholm integral equation , An.Sti.Univ.Al.I.Cuza Iasi , Mat. XLIX (2003) , 221-228
10. B.G..Pachpatte , Explicit bound on retarded integral inequality , Math. Ineq. Appl. 7(2004) , 7-11 .
11. B.G. Pachpatte , Explicit bounds on Gamidov type integral inequalities , TamKang J. Math. Vol 37 , No. 1 . (to appear)
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2005-06-30公開。
  • 同意授權瀏覽/列印電子全文服務,於2005-06-30起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信